# SDR TWAA0013224

- Difficulty date: August 11, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C MAINT, THE AFT CARGO COMPT HAD CORROSION ON STRINGER 26R, STA 1287 TO 1324.  MADE AND INSTALLED REPAIRS PER ARA 17126A.  TREATED MATERIAL PER SRM 51-10-3.
